# SDR DHL2004365511

- Difficulty date: January 7, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK BETWEEN FR19 TO 26 APPROX LBL 57 HAS SPOTS OF CORROSION.  REMOVED CORROSION ON SEAT TRACK BETWEEN FRAMES 19 AND 26 APPROX LBL 57 AS PER A300 SRM 51-40-11.  MATERIAL LOSS .038 INCH AT FRAME 21 AND .041 INCH AT FRAME 24, OUT OF LIMITS AS PER A300 SRM 53-10-00.  REMOVED AND REPLACED SEAT TRACK FROM FRAME 19.5 TO FRAME 26.5.  MATERIAL 7075T6511 TMS 60-22457 PO 23488101 SIZE 14 FT 8 INCHES REF A300 SRM 51-40-11, 53-10-11, 51-10-40, 51-40-12, 51-30-30.
